# SDR DXTA200601256

- Difficulty date: February 22, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 255 hours, 224 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOWERED LANDING GEAR AND GOT THREE GREEN LIGHTS AND 2 RED LIGHTS.  RETRACTED LANDING GEAR AND GOT NO GREEN LIGHTS AND 2 RED LIGHTS CYCLED GEAR SEVERAL TIMES AND GOT SOME INDICATIONS, DID EMERGENCY GEAR EXTENSION GOT NORMAL GEAR INDICATION 3 GREEN.  VERIFIED ADJUSTMENT OF MLG DOOR UPLOCK SWITCHES REF 32-10-00-212, PERFORMED VISUAL INSPECTION OF LANDING GEAR UPLOCK, DOWNLOCK AND WIRING INSTALLATION AND LUBED DOOR UPLOCK MECHANISM, CYCLED LANDING, GEAR MULTIPLE TIMES (30+), UNABLE TO DUPLICATED SQUAWK, NO DEFECTS NOTED AT THIS TIME.
